I have a very itchy scalp and
  I have a very itchy scalp and

Total Views: 24856

I have a very itchy scalp and facing a lot of hair fall problem.. I don't know wat this is.. :( my hair has thinned too much and I am worried I will lose them too.. :( please help me.. I can give u a picture of what I get when I comb my hair..

PAST HISTORY : Sinus operation last year may 2012

2 Answers

Hi,

Most common cause of hair fall in a young female is dried scalp which occurs due to facing extreme tempratures and use of excessive hair dryers,whoose solution is keep your scalp well hydrated by the adequate use of moisturizers and oil.
Then it could be dandruff which is very common,for which you have to use anti dandruff shampoo like nizral shampoo.
It could be due to some allergy to some item or may be due to reaction with some item,if it is so then avoid that product.
Don't use to much of shampoos and soaps don't use them regularly,and try and use good products
Do you have redness in you scalp,have you noticed it ?
You can send me the photos of your scalp top and also of your amount of hair loss.

Hi,

Since you have had sinus operation then there are more chances of you being allergic,so if you are then try to avoid such drugs and shampoos and we would give ani allergic drugs and some hair nourishing drugs might also be given.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My 3 year old son has been breaking out into very itchy bumps for the last one week. These bumps come and go without leaving any mark. I have seen them on his face, arms, legs and stomach. There has been no change in his diet and he is otherwise well. What could this be? I am very worried.

  Doctor's Answer

I understand your concern since your son must be in considerable discomfort. However what he has is known as Acute Urticaria, also called hives. This is a skin reaction pattern caused due to histamine release in the skin and can be caused due to a number of underlying reasons. In children amongst the commonest are intestinal worms and recent infection (e.g viral fever, cough & cold). In most cases acute urticaria is self-limiting with in 2-6 weeks. I would recommend deworming your son with Syru ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


I have an itchy scalp, dandruff and experience pain in my hair roots. After meeting a skin doctor I have been using an overnight lotion twice a week, shampoo and multivitamin tablets prescribed by her since last ten days. Right now I have developed some swellings in the back of my head on the right side behind my ear on the hairline. It is extremely itchy around that area since last three days. This seems to be a recurring symptom and it appeared during summer season in the last two years also. Sometimes I get headaches that takes place on the right side of my face and head, and last for 24 hrs. I was diagnosed with cervical spondylosis two years ago. After my recent health checkup my thyroid is on the margin at 5.71. What should I do? Which doctor should I see?

  Doctor's Answer

Hi, A variety of reasons for this are dandruff, dermatitis, dry scalp, lice infestation. Rest are skin infestations like dematitis,psoriasis,rinworm of scalp and folliculitis of skin. Application of olive oil over head lavender oil and use of lemon juice some drops to rub your hair and and then rinse them. Use of peppermint oil,applying aloe vera over scalp,massaging the hair with apple cider vinegar and water is also useful. When dealing with Itchy Scalp, it is recommended to have judicious ...
Read Full Answer


Dear Sir, I had my last period on November 10, 2012. Thinking that i am pregnant i had taken following tablets Mifepristone 600MG and Misoprostol 200 MG on December 30 2012. Later i have tested my pregnancy twice and i got negative result. So i am not pregnant, but till no periods from 4 months. I am worried. Please advice. Regards, Shilpa

  Doctor's Answer

Hi, What problem are you having right now except for missing perio? You could have attached your urinary reports on the site,do you have some problems with your urine right now(any burning in urine or discharge along with urine or any discharge per vaginal,if yes whether it is foul smelling,what colour,and how much in quantity but about right now and not about november. i told you about November. To tell you further examination and tests are necessary and you need to tell a little more to m ...
Read Full Answer


1. Using tobocoo products since long time back 2. One and half year back ( October 2011) observed a tiny white colour patch inside cheek. 3. Consult the doctors and as per them it is because of sharp teeth byte. 4. Since uses tobacoo product it is also leucoplakia inside the mouth. 5. Doctor prescribe the ointment like kenocard, candid and it improved a lot 6. Since it was not completely finished so another step I had done to remove some superficial layer over that area after the consultation with same doctor ( In November 2012) 7. I was assuming that after removal it would completely solve the problem. 8. Unfortunately the patch is still there along with new skin. 9. Importantly the patch is not grown till date as it was earlier. 10. I am really having great mental pressure about how it can be solve and what step we need to take care so that it would

  Doctor's Answer

Quit habits strictly. Various treatment modalities for oral leukoplakia have been reported, but there is currently no consensus on the most appropriate treatment The treatment modalities include change of lifestyle factors such as tobacco and alcohol intake, Medication with retinoids or antimycotics, 13-cis-retenoic acid, carotenoids, Vitamin C, E, Natural agents (green tea) & Non-steroidal anti-inflammatory agents Surgical excision, Cryosurgery, Laser evaporation or laser excision. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
My 3 year old son has been breaking out into very itchy bumps for the last one week. These bumps come and go without leaving any mark. I have seen them on his face, arms, legs and stomach. There has been no change in his diet and he is otherwise well. What could this be? I am very worried.
1 Answer
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
3 Answers
I have an itchy scalp, dandruff and experience pain in my hair roots. After meeting a skin doctor I have been using an overnight lotion twice a week, shampoo and multivitamin tablets prescribed by her since last ten days. Right now I have developed some swellings in the back of my head on the right side behind my ear on the hairline. It is extremely itchy around that area since last three days. This seems to be a recurring symptom and it appeared during summer season in the last two years also. Sometimes I get headaches that takes place on the right side of my face and head, and last for 24 hrs. I was diagnosed with cervical spondylosis two years ago. After my recent health checkup my thyroid is on the margin at 5.71. What should I do? Which doctor should I see?
2 Answers